# SDR MWEA011490

- Difficulty date: December 6, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGERON 4 LEFT IS CRACKED AT FRAME STATION 200.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW SECTION OF LONGERON.
